MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION POROUS KEEL PRIMARY; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION POROUS KEEL PRIMARY; KNEE COMPONENT
Model Number ETPK1556
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Type of Reportable Event Serious Injury
Event or Problem Description
Allegedly, patient was revised due to femoral component oversized, and the patient motion was quite limited, with a range of 0 to 30 degrees, with a hard stop at 30 degrees.

Brand Name
EVOLUTION POROUS KEEL PRIMARY
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10421052
Report Number3010536692-2020-00581
Device Sequence Number11503408
Product Code MBH
UDI-Device IdentifierM684ETPK15561
UDI-PublicM684ETPK15561
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETPK1556
Device Catalogue NumberETPK1556
Device Lot Number1767971
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/27/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2020
Initial Report FDA Received Date08/18/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;